Primitive Submodules, Co-semisimple and Regular Modules


Medina-Barcenas M., ÖZCAN A. Ç.

TAIWANESE JOURNAL OF MATHEMATICS, vol.22, no.3, pp.545-565, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.11650/tjm/171102
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.545-565

Abstract

In this paper, primitive submodules are defined and various properties of them are investigated. Some characterizations of co-semisimple modules are given and several conditions under which co-semisimple and regular modules coincide are discussed.